# SDR VNAA0511009

- Difficulty date: November 12, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N220PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7887
- Aircraft time: 4,031 hours, 4,043 cycles
- Engine: Ge CF343B1
- System (JASC): 2720 · Rudder Control System
- Part: Pedal
- Condition: Obstructed
- Location: Fod In Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, F
- Precautionary procedure: C

## Discrepancy

THE TAKEOFF WAS REJECTED DUE TO BINDING IN THE RUDDER PEDALS.  THE AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE FOUND A COCKPIT SUN VISOR JAMMING THE RT RUDDER PEDALS.  THE SUN VISOR WAS REMOVED AND THE RUDDER SYSTEM OPERATIONALLY CHECKED GOOD IAW CRJ200 AMM 27-21-00-710-801.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
